MAUDE Adverse Event Report: BIOMET 3I DO NOT USE - OSSEOTITE® CERTAIN® PREVAIL® 2 IMPLANT 5/4 X 8.5MM; DENTAL IMPLANT

BIOMET 3I DO NOT USE - OSSEOTITE® CERTAIN® PREVAIL® 2 IMPLANT 5/4 X 8.5MM; DENTAL IMPLANT
Model Number XIIOS5485
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994)
Date of Event 04/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Email unknown / not provided.
 
Event or Problem Description
It was reported that clinician trephined out fractured implant at tooth location 23 and immediately replaced.Bone is dense, patient had extreme pain and inflammation as a result of fractured implant.

Brand Name
DO NOT USE - OSSEOTITE® CERTAIN® PREVAIL® 2 IMPLANT 5/4 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10024891
Report Number0001038806-2020-00748
Device Sequence Number2714818
Product Code DZE
UDI-Device Identifier00844868023647
UDI-Public(01)00844868023647(17)170306(10)2012021804(241)XIIOS5485
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/06/2017
Device Model NumberXIIOS5485
Device Catalogue NumberXIIOS5485
Device Lot Number2012021804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2020
Initial Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient Weight75